# SDR AALA20120224008

- Difficulty date: February 24, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N689AA
- Make and model: Boeing 757223
- Aircraft serial: 25731
- Aircraft time: 67,388 hours, 18,876 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FORWARD DOOR FRAME CORRDED AT THE DOOR CLOSE LIMIT SWITCH AT STA 1380 AND STRINGER 24 RIGHT.  ACCOMPLISHED SPLICE REPAIR PER SRM 53-00-07-2R2.
